How does one deal with the side effect of acid reflex caused by my ADHD medication Adderall? I changed my medication recently and I think the adderall is messing with my stomach. I have had severe acid reflex twice since I started this medication on the 7th of November. I mean so bad that it wouldn’t stop for a couple hours even after taken antacid. Also I have never had acid reflex this bad. I get it maybe once a year and that’s it.
I take Adderall as well and already have acid reflex, so the Adderall didn't cause it as the condition existed when I started Adderall a few years ago. I take Omeprazole for my acid reflex, it may be gotten over-the-counter, and it works fine. One thing I did notice is if I snack at night with acidy foods like various fruits, I'll wake up with acid reflex and have to take an extra Omeprazole. So you might want to look at your diet.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Feb 2019 • 3 answers
I have noticed since I've been on amphetamines for my attention deficit disorder that I have become?
Updated 20 Feb 2019 • 2 answers
Updated 1 Jul 2017 • 1 answer
Updated 13 Jun 2018 • 1 answer
Updated 28 Feb 2019 • 1 answer